| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's lead and size buttons on the main keypad were unresponsive.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The customer requested to cancel the repair of the device.The device was not evaluated.The reported issue could not be duplicated or verified.The root cause of the reported issue could not be determined.
Event or Problem Description